# SDR UPS202582

- Difficulty date: February 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19808
- System (JASC): 5530 · Vertical Stabilizer
- Part: Chord
- Part number: 65175086
- Condition: Corroded
- Location: Fin Sta 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN NAPLES FOR 'C' CHECK, MAINTENANCE FOUND CORROSION ON LWR. CHORD VERT FIN STA. 1342 LT.  REPLACED CHORD PER UPS EO B727-5530-4601B.
